MAUDE Adverse Event Report: STERIS CORPORATION AMSCO; SURGICAL TABLE

STERIS CORPORATION AMSCO; SURGICAL TABLE
Model Number 3085 SP SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during the transfer of a patient, their 3085 surgical table "tipped slightly".The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that one foot of the table was adjusted higher than the others which may have caused the reported event.The cause of the table foot being higher than the others could not be determined.To resolve the issue, the technician properly adjusted the foot of the table.The unit was tested, confirmed to be operating according to specification, and returned to service.The 3085 surgical table operator manual states, "verify power is on and table floor locks are properly engaged." the technician counseled user facility personnel on the proper use and operation of the 3085 surgical table.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24865947
Report Number1043572-2026-00031
Device Sequence Number16075593
Product Code FQO
UDI-Device Identifier00724995155049
UDI-Public(01)00724995155049(11)181111
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K971307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3085 SP SURGICAL TABLE
Device Catalogue NumberST010101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown